# SDR FDEA201406231519

- Difficulty date: June 23, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 95,422 hours, 27,473 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29314
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE SUPPORT RIB AT XOS 584 FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01 VOLUME II REVISION 101. NEW RIB FABRICATED IAW DRAWING ARB22931 REVISION H.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
